# SDR CALA2012012000035

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 49,846 hours, 7,113 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T4508129
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

FOR SDR REPORTING AFTER T/O CENTER HYD QTY INDICATED 0.2 AND MAIN GEAR WOULDN'T RETRACT FOUND MLG OPERATING SEQUENCE VALVE FOR RT GEAR WITH A BROKEN LINE.  REMOVED AND REPLACED HYD LINE PER AMM 20-10-09 AND OPS CHECK SEQUENCE VLV PER AMM 32-32-08-404-015 PER ITEM I.  NO LEAKS NOTED, OPS CHECK GOOD REF L/P 8945829.
